# SDR ASAA2021041934615

- Difficulty date: April 19, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 33,874 hours, 9,757 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Bulb
- Part number: 217N10983
- Condition: Detached
- Location: Left Ecs Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

WHILE SITTING AT GATE ON APU BLEED AIR, FLIGHT DECK TEMP GOT VERY HOT. TURNED TEMP CONTROL DOWN AND TEMP INITIALLY DIDN'T CHANGE, INDICATION STAYED VERY HOT. AFTER APPROX TWO MINUTES, TEMP RETURNED TO NORMAL. WHILE HOT, LEFT PACK SHOWED APPROX 60 DEG C. GROUNDED - YES. FOUND L/H PACK DISCHARGE TEMP BULB & BOSS DISCONNECTED FROM MIX MANIFOLD DUCT. ACCOMP EA 800-21EA-23413 TO RE-ATTACH TEMP BULB TO MIX MANIFOLD LK & OPS NORMAL. CONTROL CABIN TEMP OPS NORMAL.
